# SDR SWAA2015033037969

- Difficulty date: March 27, 2015
- Submitted: March 30, 2015
- Operation: Air carrier
- Aircraft: N564WN
- Make and model: Boeing 737-73V
- Aircraft serial: 30244
- Aircraft time: 32,270 hours, 24,249 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 63550
- Condition: Out Of Adjust
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMER EVAC SLIDE GIRT OUT OF ADJUSTMENT.  ADJUSTED SLIDE IAW AMM.
